Since I've moved to Australia I've been taking generic keppra and lamictal. I took the same medicine in the USA, but I'm feeling some intense side effects from the generic medicine here. My friend that's a pharmacist said it could be from fillers that are used in the medicine. I'd pay for the name brand but it's very expensive. And then the stress from the financial strain can cause a seizure. Anyway, could there be something in the medicine that I'm not aware of?
i mean variation in the company that makes the medicine is a bad idea. everyone is different and some people the generic works and other not.
sorry i am struggling today :-/
I can't say for definite but it is a possibility. I'm on both and when I took the generic versions my seizures were all over the place and I was having very bad panic attacks. As soon as I got onto the name brand, they got back under control.
Its ok 💜 thank you for the input @A MyEpilepsyTeam Member good luck today 🙏
my specialist said that they shouldnt give a person one brand if another works. i am strictly on glaxcosmith-cline cos changea can be dangerous. i would refuse ones that are harmful
We never share your personal information with anyone.